# SDR GTIA2025040338832

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 16,280 hours, 6,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 52420
- Condition: Inoperative
- Location: Zone 200
- Part time: 318 hours, 125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISISNG-R/R FWD MEGAPHONE IAW DRAWING # A320 EMER EQUIP. OPS CHECK GOOD IAW AMM 25-65-51.
